Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 291594, 14 pages
http://dx.doi.org/10.1155/2009/291594
Research Article

Novel Criteria on Global Robust Exponential Stability to a Class of Reaction-Diffusion Neural Networks with Delays

1College of Applied Mathematics, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China
2Department of Applied Mathematics, Sichuan Agricultural University, Yaan, Sichuan 625014, China

Received 13 June 2009; Accepted 31 August 2009

Academic Editor: Manuel De La Sen

Copyright © 2009 Jie Pan and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Pan and Shouming Zhong, “Novel Criteria on Global Robust Exponential Stability to a Class of Reaction-Diffusion Neural Networks with Delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 291594, 14 pages, 2009. doi:10.1155/2009/291594